≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Help - AVN if Hips and Shoulder

Good Day Deoshlok Sharma

6 months ago I was diagnosed with AVN of the hips and shoulder. This was caused by the steroid medication that I was on. I also have SLE. Doctors have now stopped the steroid medication. I am really battling to walk, the pain is getting unbearable. I am from South Africa, I am 26 years old.
Please can you prescribe something that will help me. I read this forum and there was a thread where you looked very confident that you can cure this disease. I will really appreciate if you could get back to me or even email me.
 
  Ksewduth on 2012-03-20
This is just a forum. Assume posts are not from medical professionals.
Hi-He has a site-mynetp dot com-
also deoshlok At gmail-

Not on here a lot so you will
probably do better contacting him.
 
simone717 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.